MathSciNet Relay Station
MathSciNet bibliographic data
MR355480 43A22
Leinert, Michael Faltungsoperatoren auf gewissen diskreten Gruppen. (German) Studia Math. 52 (1974), 149–158.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement